American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65F15) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Luen-Chau Li. On the complete integrability of some Lax systems on ${\text{GL}}\left( {n,R} \right) \times {\text{GL}}\left( {n,R} \right)$. Bull. Amer. Math. Soc. 23 (1990) 487-493. MR 1028140.
Abstract, references, and article information   
View Article: PDF

[2] Abraham Berman and Robert C. Ward. Stability and semipositivity of real matrices. Bull. Amer. Math. Soc. 83 (1977) 262-263. MR 0422309.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1